Advertisement

The Journal of Geometric Analysis

, Volume 8, Issue 5, pp 703–708 | Cite as

On Almgren’s regularity result

  • Sheldon X. ChangEmail author
Article
  • 74 Downloads

Keywords

Lipschitz Constant Regularity Result Center Manifold Hausdorff Measure Tangent Cone 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Almgren, F. Q-valued functions minimizing Dirichlet’s integral and the regularity of area minimizing rectifiable currents up to codimension two, (V. Scheffer and J. Taylor, Eds.),World Scientific, to appear. Currently available electronically at http://www.math.princeton.edu/~scheffer. See announcement of same title inBAMS 8, 327–328, (1983).Google Scholar
  2. [2]
    Chang, S. Two dimensional area minimizing integral currents are classical minimal surfaces,JAMS,4, Oct. (1988).Google Scholar
  3. [3]
    White, B. The mathematics of F.J. Almgren Jr.,Journal of Geometric Analysis,8, 677–696, (1998).Google Scholar

Copyright information

© Mathematica Josephina, Inc. 1998

Authors and Affiliations

  1. 1.Department of MathematicsMITCambridge
  2. 2.Delta Global TradingBoston

Personalised recommendations